MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII OVAL RESURFACING PAT 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED

SMITH & NEPHEW, INC. GII OVAL RESURFACING PAT 38MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 71421038
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 10/23/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a revision of the right patellar component was performed due to disassociation.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see the attached file for the results of our investigation.(b)(4).

Brand Name
GII OVAL RESURFACING PAT 38MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6975474
Report Number1020279-2017-00905
Device Sequence Number1495779
Product Code JWH
UDI-Device Identifier03596010485083
UDI-Public03596010485083
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/07/2024
Device Catalogue Number71421038
Device Lot Number14MM08082
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/23/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date10/25/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR